# SDR DALA2017080305957

- Difficulty date: July 29, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 82,891 hours, 38,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE IN BULLNOSE OVER SEAT 32ABC.  REPAIRED IAW AMM 33-51.
